# SDR TWAA0004705

- Difficulty date: March 20, 2000
- Submitted: March 23, 2000
- Operation: Air carrier
- Aircraft: N902TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49153
- Aircraft time: 52,930 hours, 27,442 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT, IN THE C3 CARGO COMPT FOUND CORROSION AT STA 1212 TO 1210, BETWEEN LONGERON 30 TO 29R ON U CHANNEL.  REMOVED AND REPLACED U CHANNEL PER SPM 6-70-01.  INSTALLED FASTENERS PER SRM 51-30-5.
